# SDR CALA2019030400348

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 60,492 hours, 25,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311254620051
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FR20, RIGHT, DOOR STOP NR 7 UPPER INBD HOLE HAS A CRACK INDICATION AT 1 O'CLOCK AND 5 O''CLOCK POSITIONS, IN FRAME, AS VIEWED FACING FRAME, AD RELATED TASK, A3NB-53-4-6304, PER LC Q NR 9292316, REPAIRED FRAME 20 DOOR STOP NR 7 HOLE NUMBER 1 IAW EC/RA 5311-0209 0 AND SRM 51-72-11-911-001. ACCOMPLISH INITIAL INSP WHEN AIRCRAF T REACHES 41,808 FC. ACCOMPLISH SUBSEQUENT INSPECTIONS AT INTERVALS NOT TO EXCEED 16,400 FLIGHT CYCLES THEREAFTER.
